# SDR DALA2023071105616

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,801 hours, 32,716 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0688 2R DOOR SLIDE LIGHT REMAINING ON WITH DOOR DISARMED. CORRECTIVE ACTION: REMOVED AND REPLACED BOTH FWD & AFT GIRT BAR PROXIMITY SENSORS, ACCOMPLISHED SAT ADJ/OP CHECK OF 2R DOOR GIRT BAR PROX SENSORS PER B757 AMM 25-66. (2854022)
